# SDR SWAA2020041326493

- Difficulty date: February 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB AFT ANTENNA SUPPORT BASE BS 727D +10 RBL 5; WL 150 / REMOVED ACB AFT ANTENNA SUPPORT BASE BS 727D+10 RBL 5 WL 150 I.A.W SRM 54-40-02-0G-0. AND INSTALLED NEW ACB AFT ANTENNA SUPPORT BASE I.A.W SRM 51-40-02-0G-0 AND DWG 146A7730 ID: 0001 REV:B
